Results 1 to 18 of 18
  1. #1
    HBBMscl is offline New Member
    Join Date
    Oct 2002
    Posts
    12

    Coughing, sweating & lighthead after inject?

    I know this topic has been covered here before. But I recently read that the symptoms above (coughing, sweating, heart pounding, light-headedness) immediately following an injection means you've hit a vein (I assume meaning injected some into a vein).

    Then I read that if you injected into a vein, much more major symptoms, worse than the above, would occur.

    Well, the coughing, etc. has happened to me a couple of times. It happened again today, but no blood appeared when aspirating. So I thought I was safe, so I injected. Then the shortness of breath and coughing started, and lasted for a good 5-7 minutes.

    The pain of injecting doesn't bother me. The PSYCHOLOGICAL aspects of injecting (hitting a vein or nerve, muscle clenching upon insertion, etc.) are beginning to make it more difficult for me to inject myself these days, and I've been injecting myself on and off for many years. The other day it took me 5 trys to get one injection done, with lots of blood and raised bumps and bruises, only due to these psychological barriers that have sprung up around injecting.

    I'm injecting into quads right now, because of scar tissue in the glutes make it impossible to push the plunger. And I'm more afraid of hitting a vein in the quads than I am in the glutes. (But the coughing, etc., has happened with glute injections before.)

    Any help here?

  2. #2
    Dude-Man's Avatar
    Dude-Man is offline Anabolic Member
    Join Date
    Jul 2003
    Location
    Nowhere, USA
    Posts
    5,966
    I've heard that the delts are very easy to inject into. I'm surprised you haven't done them yet.

  3. #3
    motoxxxguy's Avatar
    motoxxxguy is offline Anabolic Member
    Join Date
    Jan 2003
    Posts
    2,625
    What are you shooting? Fina causes a pretty bad cough in some people (including myself) after an inject.

    -moto

  4. #4
    HBBMscl is offline New Member
    Join Date
    Oct 2002
    Posts
    12
    Quote Originally Posted by motoxxxguy
    What are you shooting? Fina causes a pretty bad cough in some people (including myself) after an inject.

    -moto
    Just Test Cypionate and Deca . The cough happened today after the Test inject. The Deca was fine, no problems.

  5. #5
    HBBMscl is offline New Member
    Join Date
    Oct 2002
    Posts
    12
    Quote Originally Posted by chrisAdams
    I've heard that the delts are very easy to inject into. I'm surprised you haven't done them yet.
    I have injected winstrol into my delts in the past, using 25 gauge, 1/2" needle. I'm afraid to use a 1" needle in my delts. (Although my delts are pretty thick, there probably won't be a problem.)

    I just can't reach around far enough, especially to aspirate . I don't think I aspirated when I did the winstrol...just hoped for the best.

  6. #6
    zedsdead is offline New Member
    Join Date
    Sep 2003
    Posts
    9
    Quote Originally Posted by chrisAdams
    I've heard that the delts are very easy to inject into. I'm surprised you haven't done them yet.
    delts are definetly the best.... i just like using the smaller pins i think

  7. #7
    Daniel S. is offline New Member
    Join Date
    Sep 2003
    Posts
    17
    Quote Originally Posted by HBBMscl
    I have injected winstrol into my delts in the past, using 25 gauge, 1/2" needle. I'm afraid to use a 1" needle in my delts. (Although my delts are pretty thick, there probably won't be a problem.)

    I just can't reach around far enough, especially to aspirate. I don't think I aspirated when I did the winstrol...just hoped for the best.
    Bro,
    using a 1 inch needle for delts will definitely be no problem....Today I ran out of one inch needles and used one and a half inch needle for a delt injection...I only meant to push it in about one inch, but when i was aspirating, the needle went all the way in.....There is a little discomfort now but not to bad....

  8. #8
    HBBMscl is offline New Member
    Join Date
    Oct 2002
    Posts
    12
    Great, guys!

    Thanks for your input. I'll try the delt injections.

    However, no one seemed to address my original question: What is the coughing, sweating, shortness of breath, etc., attributed to? Injecting into a vein?

    Thx!

  9. #9
    somedude247's Avatar
    somedude247 is offline Member
    Join Date
    Jul 2003
    Location
    Toronto Canada
    Posts
    901
    What are u taking......Fina causes some of that......

  10. #10
    HBBMscl is offline New Member
    Join Date
    Oct 2002
    Posts
    12
    Quote Originally Posted by somedude247
    What are u taking......Fina causes some of that......
    See above...

    Today the cough, etc., happened after 1 1/2 cc of Test Cypionate in left quad. Nothing happened upon aspiration.

  11. #11
    clockworks's Avatar
    clockworks is offline Anabolic Member
    Join Date
    Jul 2002
    Location
    texas
    Posts
    2,032
    Quote Originally Posted by HBBMscl
    I have injected winstrol into my delts in the past, using 25 gauge, 1/2" needle. I'm afraid to use a 1" needle in my delts. (Although my delts are pretty thick, there probably won't be a problem.)

    I just can't reach around far enough, especially to aspirate. I don't think I aspirated when I did the winstrol...just hoped for the best.
    thats weird, delts are my favorite and i find it easy to reach around to aspirate . btw, i'm a small doode and i use 1" pins on my delts. now glutes i find very difficult to reach around. how do you guys do it? i gotta shoot very high and way off to the side on my ass...

    -- clocky

  12. #12
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    Location
    not where I want to be
    Posts
    6,697
    glutes arent that hard to inject or aspirate . Just reach around. You should be injecting the outer top quadrant of them (if you divided your ass into 4 equal parts). I havent had any trouble asiprating anywhere but my traps. even those werent that bad.

    I dont know why your coughing. I think most of this is all in your head. if youve been doing this for years with no problems why start having them now? could it be because you are over thinking this? im not sure just a thought

  13. #13
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    I'm a delt man,1" pins.........no problems at all,and I'm doing cyp also.I tend to agree with sym,could be a head thing,but I don't know.You change sources recently?

  14. #14
    markas214's Avatar
    markas214 is offline Senior Member
    Join Date
    May 2003
    Location
    Pa
    Posts
    1,087
    You've got to be hitting a vein somehow. An IM shot simply will not get into your system that quickly. You should be injecting into the vastus lateralis 4" below the groin, 4" above the knee. Pecs and tris are also good places to inject. Personally I hate deltoid injections because they make me sore.

  15. #15
    stengun's Avatar
    stengun is offline Associate Member
    Join Date
    Oct 2003
    Location
    Bugtussell, Arkansas
    Posts
    345
    Howdy,

    This is my first post, woooohoooo!

    Hey dude, your just a wuss!

    Just jab harder and deeper.

    Paul

  16. #16
    HBBMscl is offline New Member
    Join Date
    Oct 2002
    Posts
    12
    Quote Originally Posted by stengun
    Howdy,

    This is my first post, woooohoooo!

    Hey dude, your just a wuss!

    Just jab harder and deeper.

    Paul

    I KNEW I was going to the "wuss" reply sooner or later. Yes, it's probably a head thing to some degree. But look at all the conflicting pieces of advice:

    "I think most of this is all in your head. if youve been doing this for years with no problems why start having them now?"

    "Fina causes a pretty bad cough in some people (including myself) after an inject."

    "Just jab harder and deeper."

    "You've got to be hitting a vein somehow."

    Just confused here, still not knowing if I'm hitting a vein.

    And how would this be any easier than quads - "Pecs and tris are also good places to inject." - I would think quads would be the easiest palce, since you have both hands to work with. And if you're afraid of hitting a vein, I would think the pecs would be the hardest place to inject.

    Anyway, blah blah blah. Thanks for your input.

  17. #17
    Join Date
    Oct 2002
    Location
    Canada
    Posts
    5,506
    That happened to me once with tren on a glute shot... there was no blood in the aspiration, but I must have hit some capilaries, or went thru/nicked a vein.

    Heavy sweating, feeling like shit, sick to my stomach and about to pass out. I just lied down breathing deep and within 10 minutes I was ok.

    I guess it's all part of the game.

    Red

  18. #18
    stengun's Avatar
    stengun is offline Associate Member
    Join Date
    Oct 2003
    Location
    Bugtussell, Arkansas
    Posts
    345
    Howdy Red,

    I'm just messin with u dude. Does sound like you might have hit a vein. Makes you feel like you just shot up a bump of bad meth.

    Just be careful. It took me 3 weeks to get the nerve to give myself the first shot. Once I decided to do it, it took me another half hour to do it. Now I could do it while driving down the road. Which I would never do because of safety reason, but I could if I had to.

    Paul

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •